# SDR SWAA2022022298808

- Difficulty date: February 19, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WIGGLE PLATE LOCATED AT ORSS 297 IS BROKEN / REMOVED R/H WING WIGGLE PLATE LOCATED AT ORSS 297 IAW SRM 51-40-02-0G-0 PARA 4. E. & FIG 8 56790U 25FEB19 REPLACED RH WING WIGGLE PLATE LOCATED AT ORSS 297 IAW SRM 51-40-02-0G-0 PARA 4. A THRU D AND FIGS 3 + 7 56790U 02MAR19
